sexologist-icon
Maenstruation cycle
There is delay in periods for 3 to 4 mnths what is the cause behind it and what type of medication she should take
14 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

Please read my blog on PCOS. Hope that helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetu Bhatia
Gynecologist 17 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

There may be lots of reasons.. Get A TSH, S.PROLACTIN and a ultrasound pelvis done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.